BibTeX record journals/tods/WongE77

download as .bib file

@article{DBLP:journals/tods/WongE77,
  author    = {Kai C. Wong and
               Murray Edelberg},
  title     = {Interval Hierarchies and Their Application to Predicate Files},
  journal   = {{ACM} Trans. Database Syst.},
  volume    = {2},
  number    = {3},
  pages     = {223--232},
  year      = {1977},
  url       = {https://doi.org/10.1145/320557.320562},
  doi       = {10.1145/320557.320562},
  timestamp = {Tue, 06 Nov 2018 12:51:47 +0100},
  biburl    = {https://dblp.org/rec/journals/tods/WongE77.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics